# SDR USAASB99109

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

RDU - FL2604 - AIRCRAFT WAS EN ROUTE FROM FLL TO BWI, WHEN IT WAS DIRECTED TO HOLD SHORT OF RDU DUE TO AIR TRAFFIC CONTROL AT DCA.  WHILE HOLDING AT 2,500 FEET, THE  'A' HYDRAULIC SYSTEM GAUGE READ ZERO AND WHILE TURNING DURING THE HOLD, THE 'A' SYSTEM LOW PRESSURE LIGHTS ILLUMINATED AND BEGAN TO FLICKER.  FLIGHT DIVERTED TO RDU AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A SPOILER RETURN LINE IN THE RIGHT MAIN LANDING GEAR WHEELWELL WITH A HOLE IN THE LINE.  ACCOMPLISHED INTERIM REPAIR AND INSTALLED A FLEX LINE.  SERVICED HYDRAULIC SYSTEM TO FULL.  LEAK AND OPERATIONAL CHECK GOOD.  HYDRAULIC LINE IS PROGRAMMED FOR REPLACEMENT.  (M)
